# SDR AALA202401101527

- Difficulty date: January 1, 2024
- Submitted: January 10, 2024
- Operation: Air carrier
- Aircraft: N926AN
- Make and model: Boeing 737823
- Aircraft serial: 29527
- Aircraft time: 61,549 hours, 25,219 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 820111000001
- Condition: Smoke
- Location: Zone 900 - Lav/G
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: BURNING ELECTRICAL SMELL COMING FROM NUMBER 2 OVEN, BOTH IN AIR AND ON GROUND. **SUPPLEMENTAL REPORT FOR (AALA202401035310): REMOVED AND REPLACED BOTH #1 (AALA202401035310) AND #2 (AALA202401101527) FIRST CLASS OVENS. PER AMM 25-32-03 OVENS FUNCTIONAL CHECKS GOOD. NO SMOKE ODORS NOTED**(CLOSED).
